# SDR 5APR577Y87

- Difficulty date: September 10, 2011
- Submitted: September 14, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N607AF
- Make and model: Pilats PC1245
- Aircraft serial: 607
- Aircraft time: 5,069 hours, 4,943 cycles
- Engine: Pwa PT6A67B
- Engine time: 4,125 hours, 4,126 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2432 · Battery/Charger System
- Part: Sensor
- Part number: 5245212720
- Condition: Faulty
- Location: Battery Current
- Part time: 5,069 hours, 4,943 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS OVERHEAD PANEL DISPLAY READS 570 AMP CURRENT DRAW UPON TURNING ON NR1 BATTERY SWITCH.  R & R BATTERY NR 1 CURRENT SENSOR PN 524.52.12.720 IAW AMM DMC-12-A-24-30-08-00A-920A-A. OPS CHECK NORMAL.
